American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 156 found      Go to page: 1 2 3 4 5 6

[91] Gerd Mockenhaupt. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 25 (1991) 31-36. MR 1091566.
Abstract, references, and article information   
View Article: PDF

[92] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[93] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Fulton B. Gonzalez. On the range of the Radon $d$-plane transform and its dual . Trans. Amer. Math. Soc. 327 (1991) 601-619. MR 1025754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] G. Ólafsson and B. Ørsted. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels . Trans. Amer. Math. Soc. 326 (1991) 385-405. MR 1002923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jeremy Orloff. Invariant Radon transforms on a symmetric space . Trans. Amer. Math. Soc. 318 (1990) 581-600. MR 958898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Ronald L. Lipsman. Solvability of noninvariant differential operators on homogeneous spaces . Proc. Amer. Math. Soc. 107 (1989) 271-276. MR 979228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Patricio Cifuentes. A characterization of $H\sp 2$ classes on rank one symmetric spaces of noncompact type . Proc. Amer. Math. Soc. 106 (1989) 519-525. MR 946631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Aleš Založnik. Function spaces generated by blocks associated with spheres, Lie groups and spaces of homogeneous type . Trans. Amer. Math. Soc. 309 (1988) 139-164. MR 957065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Mogens Flensted-Jensen. Analysis on Non-Riemannian Symmetric Spaces. CBMS Regional Conference Series in Mathematics 61 (1986) MR MR837420.
Book volume table of contents

[103] The Discrete Series for a Semisimple Symmetric Space. CBMS Regional Conference Series in Mathematics 61 (1986) 61-68.
Book volume table of contents
View Article: PDF

[104] The Noncompact Riemannian Form $X^r$ of a Semisimple Symmetric Space $X$. CBMS Regional Conference Series in Mathematics 61 (1986) 25-32.
Book volume table of contents
View Article: PDF

[105] Structure and Classification of Symmetric Spaces. CBMS Regional Conference Series in Mathematics 61 (1986) 1-12.
Book volume table of contents
View Article: PDF

[106] Harmonic Analysis on Semisimple Symmetric Spaces. CBMS Regional Conference Series in Mathematics 61 (1986) 13-24.
Book volume table of contents
View Article: PDF

[107] The $H^d$-Orbits on the Boundary and the Corresponding Representations of $G$. CBMS Regional Conference Series in Mathematics 61 (1986) 43-48.
Book volume table of contents
View Article: PDF

[108] The Poisson Transform on a Symmetric Space of the Noncompact Type. CBMS Regional Conference Series in Mathematics 61 (1986) 33-42.
Book volume table of contents
View Article: PDF

[109] Representations Related to the Closed $H^d$-Orbits. CBMS Regional Conference Series in Mathematics 61 (1986) 49-60.
Book volume table of contents
View Article: PDF

[110] A Few Final Remarks. CBMS Regional Conference Series in Mathematics 61 (1986) 69-72.
Book volume table of contents
View Article: PDF

[111] Robert S. Strichartz. Harmonic analysis on Grassmannian bundles . Trans. Amer. Math. Soc. 296 (1986) 387-409. MR 837819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Patricio Cifuentes. $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions . Trans. Amer. Math. Soc. 294 (1986) 133-149. MR 819939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Henrik Schlichtkrull. On the boundary behaviour of generalized Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 290 (1985) 273-280. MR 787965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Kenneth D. Johnson. Generalized Hua-operators and parabolic subgroups. The cases of ${\rm SL}(n,\,{\bf C})$ and ${\rm SL}(n,\,{\bf R})$ . Trans. Amer. Math. Soc. 281 (1984) 417-429. MR 719678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Patrick R. Ahern and Kenneth D. Johnson. Differentiability criteria and harmonic functions on $B\sp{n}$ . Proc. Amer. Math. Soc. 89 (1983) 709-712. MR 719001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jin Gen Yang. A proof of a formula in Fourier analysis on the sphere . Proc. Amer. Math. Soc. 88 (1983) 602-604. MR 702283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Robert S. Strichartz. Improved Sobolev inequalities . Trans. Amer. Math. Soc. 279 (1983) 397-409. MR 704623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Andrzej Hulanicki and Joe W. Jenkins. Almost everywhere summability on nilmanifolds . Trans. Amer. Math. Soc. 278 (1983) 703-715. MR 701519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 156 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia